# SDR 07FDEA04384

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 54,758 hours, 9,337 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT AT STA 1701 STRINGER 12R AREA FRAME EDGE FOUND CHAFED.   10-9-07   CARRIED OUT REPAIR AS PER SRM 53-30-00 FIGURE 1 VOLUME I. DUE TO CAT B REPAIR, INITIAL INSPECTION IS REQUIRED AT 14,500 CYCLES AND REPETITIVE INSPECTIONS REQUIRED AT EVERY 9,500 CYCLES. THIS REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
